Or could it cause other issues? for example, thickening of the skin? Also I'm curious as to know why it's not safe to use microdermabrasion 30 days after taking the last pill in a course of Oratane/Accutane. If that's the amount of time it could take for the drug to leave the system and sebaceous glands to begin to secrete again, shouldn't it in theory be relatively safe?
Is Scaring the Only Negative Side Effect from Using Microdermabrasion Whilst on Oratane?
Doctor Answers (1)
Is Scaring the Only Negative Side Effect from Using Microdermabrasion Whilst on Oratane
The FDA states that only medically necessary procedures should be performed within 6 months of stopping Accutane. There are many physicians, like myself, who don't agree with this idea and have been practicing and using Accutane for 30 years. But each physician will have their own beliefs and policies on post-Accutane care.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.